Characterization of $\sigma $-porosity via an infinite game

Volume 216 / 2012

Martin Doležal Fundamenta Mathematicae 216 (2012), 109-118 MSC: 28A05. DOI: 10.4064/fm216-2-2


Let $X$ be an arbitrary metric space and $P$ be a porosity-like relation on $X$. We describe an infinite game which gives a characterization of $\sigma $-$P$-porous sets in $X$. This characterization can be applied to ordinary porosity above all but also to many other variants of porosity.


  • Martin DoležalDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image